# SDR CALA2025062605884

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 74,080 hours, 28,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK 2L LOOSE PERFORMED DOOR MOUNTED SLIDE PACK CHECK AND ADJUSTED Z FOLD ON ESCAPE SLIDE PACK IAW AMM TASK 25-66-01-400-801 STEP D).(2)E. DOOR OPEN AND CLOSES WITHOUT HURT BAR INTERFERENCE
